# SDR R61A2024110100522

- Difficulty date: November 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N412YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000375
- Aircraft time: 27,260 hours, 18,749 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF, FA AND PASSENGERS NOTED SMOKE SMELL IN THE AFT GALLEY. NO VISIBLE SMOKE OR EICAS MESSAGES. AIRCRAFT RETURNED TO FIELD. PERFORMED ENGINE RUNS IAW AMM 36-11-00 OPS CHECK GOOD ALL SYSTEMS, CANNOT DUPLICATE.
